# SDR SWAA2018102426180

- Difficulty date: October 21, 2018
- Submitted: October 24, 2018
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 52,103 hours, 30,511 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LOWER EMERGENCY EXIT PLACARD MISSING.  INSTALLED LENS PER SIP.
